# SDR FDEA201901250203

- Difficulty date: January 25, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 63,307 hours, 23,833 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 474506
- Part serial: 0083
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: K

## Discrepancy

ON ROLLOUT FROM LANDING WE GOT A MASTER WARNING AND A MAIN CARGO FIRE EICAS WITH A NOTICEABLE ACRID SMELL. THE MASTER WARNING AND EICAS MESSAGE CLEARED THEMSELVES AFTER A FEW SECONDS. POST FLIGHT STATUS MESSAGES : EQPT CLG FLOW, EQPT CLG FAN, AFT EQ EXH FAN 2, AFT EQ EXH FAN 1. REPLACED MAIN DECK SMOKE CONTROL PANEL IAW AMM 26-16-98-4, SYSTEM TESTS GOOD.
